Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 198405, 9 pages
http://dx.doi.org/10.1155/2013/198405
Research Article

Generalizations of Hölder’s and Some Related Integral Inequalities on Fractal Space

Department of Construction and Information Engineering, Guangxi Modern Vocational Technology College, Hechi, Guangxi 547000, China

Received 5 May 2013; Accepted 8 July 2013

Academic Editor: Miguel Martin

Copyright © 2013 Guang-Sheng Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Based on the local fractional calculus, we establish some new generalizations of Hölder’s inequality. By using it, some related results on the generalized integral inequality in fractal space are investigated in detail.